# SDR SWAA020689

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 50,753 hours, 38,647 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802032501
- Part serial: 3841
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, NR 2 TRANSFORMER RECTIFIER UNIT CB POPPED, FUMES IN CABIN AND FLT DECK, USED FLT DECK 02.  REMOVED AND REPLACED TRANSFORMER RECTIFIER UNIT PER MM.
